# SDR 98ZZZX165

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365ES
- Make and model: Cessna 172R
- Aircraft serial: 17280023
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: S33311
- Condition: Failed
- Location: Lt/Rt Fuel Qty
- Part time: 475 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT COMPLAINED OF FLUCTUATING FUEL QUANTITY INDICATING GAUGE.  TRACED PROBLEM TO BOTH LEFT AND RIGHT QUANTITY TRANSMITTERS GIVING ERRONEOUS OHM READINGS.  REPLACED TRANSMITTERS AND SYSTEM OPERATES NORMALLY.
